# SDR AWXA200500054

- Difficulty date: January 12, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112609200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-4 CHECK EXFOLIATION CORROSION WAS FOUND ON LONGITUDINAL FLOORBEAM (DUMMY RAIL) -Y1379.5 RT AT FS 16.  MAINTENANCE REMOVED CORRODED DUMMY RAIL -Y1379.5 RT AT FS 16; FABRICATED A NEW REPLACEMENT DUMMY RAIL; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
